# SDR CALA2009022300109

- Difficulty date: February 23, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 23,543 hours, 9,772 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15181211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER SURFACE AREA HAS CORROSION (PITTED) STATION 986.5 AND RBL 23.  CUT OUT DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED REPAIR PER SRM 53-00-51, FIGURE 203, REPAIR 1.
